# SDR AALA202104139005

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 23,147 hours, 9,022 cycles
- Engine: Iae V2533A5
- Engine time: 23,149 hours, 9,023 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ENGINE STALLED ON TAKEOFF ROLL BELOW V1. ABORTED TAKOFF AT 110 KNOTS.   REPLACED RIGHT ENGINE PER JOB CARD 26L40071004.
